MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLND SKID

EXACTECH, INC. EQUINOXE; GLND SKID
Catalog Number 315-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the surgeon was trialing implant sizes, used skid to dislocate shoulder and it snapped.The male patient was last known to be in stable condition following the event.No parts or pieces fell into the patient.The device is to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) based on previous complaint investigation history, the description of the incident, and the returned device, the broken glenoid skid reported was likely the result of applying a bending moment to one end of the instrument which led to fracture of the device.

Brand Name
EQUINOXE
Common Device Name
GLND SKID
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12331139
Report Number1038671-2021-00391
Device Sequence Number16850392
Product Code LXH
UDI-Device Identifier10885862084774
UDI-Public10885862084774
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-03-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;